HERMES-IR HITOTSUBASHI UNIVERSITY

HERMES-IR : Research & Education Resources >
010 Journal Articles = 雑誌掲載論文 >
010a Journal Articles = 雑誌掲載論文 >

Please use this identifier to cite or link to this item: https://hdl.handle.net/10086/14605

Files in This Item:

File Description SizeFormat
0100708801.pdf280KbAdobe PDF
Download
Title: Estimation in additive Cox models by marginal integration
Authors: Honda, Toshio  
Issue Date: Sep-2005
Publisher: Springer Netherlands
Citation: Annals of the Institute of Statistical Mathematics
Volume: 57
Issue: 3
Start Page: 403
End Page: 423
DOI: 10.1007/BF02509232
Language: eng
Text Version: author
Rights: Copyright(C)2005, Institute of Statistical Mathematics. The original publication is available at www.springerlink.com.
Appears in Collections:010a Journal Articles = 雑誌掲載論文

Items in HERMES-IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback